Faculty Publications

Title

On j-Convex Preserving Interpolation Operators

Document Type

Article

Journal/Book/Conference Title

Journal of Approximation Theory

Volume

104

Issue

1

First Page

77

Last Page

89

Abstract

We present results regarding the existence of j-convex preserving interpolation operators, as well as results concerning the determination of existence of such operators. We include an application in which we make use of a sufficient set of test-functions to characterize when every degree of convexity can be preserved among particular families of polynomial interpolation operators, which include the Bernstein operators. © 2000 Academic Press.

Original Publication Date

5-1-2000

DOI of published version

10.1006/jath.2000.3433

Share

COinS